# SDR DALA2019080404558

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 54,011 hours, 28,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AFT RIGHT DOOR SHOWED UNARMED ON ECAM - SHOWED ARMED FOR T/O AND LANDING AND TAXI IN. CLEANED GIRT BAR FITTING ASSY. ARMED AND DISARMED DOOR SLIDE. ALL INDICATIONS NORMAL. NO HISTORY
